JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHARACTERIZATION OF FUNCTIONS VIA COMMUTATORS OF BILINEAR FRACTIONAL INTEGRALS ON MORREY SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHARACTERIZATION OF FUNCTIONS VIA COMMUTATORS OF BILINEAR FRACTIONAL INTEGRALS ON MORREY SPACES
Mao, Suzhen; Wu, Huoxiong;
  PDF(new window)
 Abstract
For , let be the bilinear fractional integral operator, and be the commutator of with pointwise multiplication b (i
 Keywords
bilinear fractional integrals;commutators;Morrey spaces;;;boundeness;compactness;
 Language
English
 Cited by
 References
1.
A. Benyi, W. Damian, K. Moen, and R. Torres, Compactness properties of commutators of bilinear fractional integrals, Math. Z. 280 (2015), no. 1-2, 569-582. crossref(new window)

2.
A. Benyi, W. Damian, K. Moen, and R. Torres, Compact bilinear commutators: the weighted case, Michigan Math. J. 64 (2015), no. 1, 39-51. crossref(new window)

3.
A. Benyi and R. Torres, Compact bilinear operators and commutators, Proc. Amer. Math. Soc. 141 (2013), no. 10, 3609-3621. crossref(new window)

4.
L. Caffarelli, Elliptic second order equations, Rend. Sem. Mat. Fis. Milano 58 (1988), 253-284. crossref(new window)

5.
L. Chaffee, Characterizations of BMO through commutators of bilinear singular integral operator, arXiv:1410.4587v3.

6.
L. Chaffee and R. Torres, Characterizations of compactness of the commutators of bilinear fractional integral operators, Potential Anal. 43 (2015), no. 3, 481-494. crossref(new window)

7.
S. Chanillo, A note on commutators, Indiana Univ. Math. J. 31 (1982), no. 1, 7-16. crossref(new window)

8.
Y. Chen and Y. Ding, Compactness of the commutators of parabolic singular integrals, Sci. China Math. 53 (2010), no. 10, 2633-2648. crossref(new window)

9.
Y. Chen, Y. Ding, and X. Wang, Compactness of commutators of Riesz potential on Morrey spaces, Potential Anal. 30 (2009), no. 4, 301-313. crossref(new window)

10.
Y. Chen, Y. Ding, and X. Wang, Compactness for commutators of Marcinkiewicz integral in Morrey spaces, Taiwanese J. Math. 15 (2011), no. 2, 633-658. crossref(new window)

11.
Y. Chen, Y. Ding, and X. Wang, Compactness of commutators for singular integrals on Morrey spaces, Canad. J. Math. 64 (2012), no. 2, 257-281. crossref(new window)

12.
S. Chen and H. Wu, Multiple weighted estimates for commutators of multilinear fractional integral operators, Sci. China Math. 56 (2013), no. 9, 1879-1894. crossref(new window)

13.
X. Chen and Q. Xue, Weighted estimates for a class of multilinear fractional type operators, J. Math. Anal. Appl. 362 (2010), no. 2, 355-373. crossref(new window)

14.
F. Chiarenza and M. Frasca, Morrey spaces and Hardy-Littlewood maximal function, Rend. Math. Appl. 7 (1987), no. 3-4, 273-279.

15.
F. Chiarenza, M. Frasca, and P. Longo, Interior $W^{2,p}$-estimates for nondivergence elliptic equations with discontinuous coefficients, Ricerche. Mat. 40 (1991), no. 1, 149-168.

16.
Y. Ding, A characterization of BMO via commutators for some operators, Northeast. Math. J. 13 (1997), no. 4, 422-432.

17.
Y. Ding and T. Mei, Boundedness and compactness for the commutators of bilinear operators on Morrey spaces, Potential Anal. 42 (2015), no. 3, 717-748. crossref(new window)

18.
J. Lian, B. Ma, and H. Wu, Commutators of multilinear fractional integrals with weighted Lipschitz functions, Acta Math. Sci. 33A (2013), no. 3, 494-509.

19.
J. Lian and H. Wu, A class of commutators for multilinear fractional integrals in nonhomogeneous spaces, J. Inequal. Appl. 2008 (2008), Article ID 373050, 17 pages.

20.
C. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), no. 1, 126-166. crossref(new window)

21.
D. Palagachev and L. Softova, Singular integral operators, Morrey spaces and fine regularity of solutions to PDE's, Potential Anal. 20 (2004), no. 3, 237-263. crossref(new window)

22.
A. Ruiz and L. Vega, Unique continuation for Schrodinger operators with potential in Morrey spaces, Publ. Mat. 35 (1991), no. 1, 291-298. crossref(new window)

23.
Z. Shen, The periodic Schrodinger operators with potentials in the Morrey class, J. Funct. Anal. 193 (2002), no. 2, 314-345. crossref(new window)

24.
M. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations 17 (1992), no. 9-10, 1407-1456. crossref(new window)

25.
A. Uchiyama, On the compactness of operators of Hankel type, Tohoku Math. J. 30 (1978), no. 1, 163-171. crossref(new window)

26.
H. Wang and W. Yi, Multilinear singular and fractional integral operators on weighted Morrey spaces, J. Funct. Spaces Appl. 2013 (2013), Art. ID 735795, 11 pages.

27.
S. Wang, The compactness of the commutator of fractional integral operator, China Ann. Math. Ser. A 4 (1987), no. 3, 475-482.

28.
J. Zhang and H. Wu, Oscillation and variation inequalities for singular integrals and commmutators on weighted Morrey spaces, Front. Math. China, DOI 10.1007/s11464-014-0186-5 (in press).